Approximating Dunn's cluster validity indices for partitions of big data

Rathore, Punit, Ghafoori, Zahra, Bezdek, James C, Palaniswami, Marimuthu and Leckie, Christopher 2019, Approximating Dunn's cluster validity indices for partitions of big data, IEEE transactions on cybernetics, vol. 49, no. 5, pp. 1629-1641, doi: 10.1109/TCYB.2018.2806886.

Attached Files
Name Description MIMEType Size Downloads

Title Approximating Dunn's cluster validity indices for partitions of big data
Author(s) Rathore, Punit
Ghafoori, Zahra
Bezdek, James C
Palaniswami, Marimuthu
Leckie, Christopher
Journal name IEEE transactions on cybernetics
Volume number 49
Issue number 5
Start page 1629
End page 1641
Total pages 13
Publisher Institute of Electrical and Electronics Engineers
Place of publication Piscataway, N.J.
Publication date 2019-05
ISSN 2168-2275
Keyword(s) Approximate Dunn’s indices
big data
boundary point estimation
data skeleton
Dunn’s index (DI)
internal cluster validity
Maximin sampling
Language eng
DOI 10.1109/TCYB.2018.2806886
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2018, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30121221

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 21 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 02 May 2019, 10:30:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.